1986
DOI: 10.1001/archderm.122.2.139
|View full text |Cite
|
Sign up to set email alerts
|

Milia induced by corticosteroids

Help me understand this report

Search citation statements

Order By: Relevance

Paper Sections

Select...
3

Citation Types

0
4
0

Year Published

1996
1996
2016
2016

Publication Types

Select...
8

Relationship

0
8

Authors

Journals

citations
Cited by 11 publications
(4 citation statements)
references
References 0 publications
0
4
0
Order By: Relevance
“…An example would be in epidermolysis bullosa. Secondary milia can also occur after radiotherapy (2) and after the use of corticosteroids (4).…”
Section: Discussionmentioning
confidence: 99%
“…An example would be in epidermolysis bullosa. Secondary milia can also occur after radiotherapy (2) and after the use of corticosteroids (4).…”
Section: Discussionmentioning
confidence: 99%
“…the last instead presenting with a slightly brownish plaque. Topical tretinoin, electrosurgery and minocycline have been effective in clearing the lesions in MEP remains a disease of unknown cause although trauma from the wearing of spectacles 4 , earrings, 8 perfumes, 5 or the degeneration of elastic fibres 11 or other connective tissues 12 have on occasion been reported as possible important factors in its development. Thus the initial trauma which singed the eyelashes of our patient could conceivably have resulted in damage to the underlying adnexal structures which then led to the formation of MEP, although there was indeed a lapse of 8 years; other unknown or unrecognized stimuli might have been contributory also or instead.…”
Section: Discussionmentioning
confidence: 99%
“…We have followed Milia hand dermatitis in a nurse from a patient's flowers (2), and allergic contact dermatitis from ichthammol (3). Milia have also occurred after dermabrasion, prolonged topical corticosteroid use (6,7) and radiotherapy, and during treatment of mycosis fungoides with acitretin (8).…”
Section: Discussionmentioning
confidence: 99%